MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LAG SCREW, TI GAMMA3® Ø10.5X85MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LAG SCREW, TI GAMMA3® Ø10.5X85MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 30600085S
Health Effect - Clinical Code Fall (1848)
Date of Event 09/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Hospital retained.
 
Event or Problem Description
It was reported that patient's femur was revised after patient fell and lag screw went through the femoral head.
 
Additional Manufacturer Narrative
The reported event that lag screw, ti gamma3® ø10.5x85mm was alleged of ' implant - dislocated' could be confirmed (consulting the x-ray).Based on investigation, the root cause was attributed to be patient related.The failure was caused after patient fell and lag screw went through the femoral head.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
LAG SCREW, TI GAMMA3® Ø10.5X85MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key7923910
Report Number0009610622-2018-01339
Device Sequence Number1936290
Product Code HSB
UDI-Device Identifier04546540374912
UDI-Public04546540374912
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K032244
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number30600085S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2018
Supplement Date Received by Manufacturer10/11/2018
Initial Report FDA Received Date10/01/2018
Supplement Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;